# SDR YENA2024070100925

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 69,586 hours, 25,010 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB010588
- Condition: Failed
- Location: Nr 2 Elac
- Part time: 84,883 hours, 30,624 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2065, BOS-RSW. (AIRCRAFT DIVERTED TO RIC). 'ELAC 2 FAULT IN FLT ALONG WITH BURNING ODOR . DID NOT RESET AND BURNING ODOR STAYED; REMOVED AND REPLACED ELAC 2 COMPUTER PER AMM 27-93-34. OPS CHECK GOOD AT THIS TIME REF LP 4048103-1 9PER TSM 05-50-00-810-831-A IDENTIFIED ELEC ODOR FROM ELAC 2 REF LP 4048102-1 (REMOVED AND REPLACED ELAC 2 COMPUTER PER AMM 27-93-34 OPS CHK GOOD AT THIS TIME REF LP 4048103-1 FOR ODOR EVENT ( BURNING ODOR ) ) FOR REMOVED AND REPLACED ELAC 2 AND AFTER ELAC 2 REMOVED AND REPLACED NO FLIGHT DECK ELECTRICAL BURNING ODOR) FOR ODOR EVENT ( BURNING ODOR ).'
